Archived

This topic is now archived and is closed to further replies.

Advice For The Regimen Difficulties

3 posts in this topic

This is is my first forum post, and I have been on the Regimen for (at least) 16 months. I have had such great progress and this stuff has worked wonders on my face. It has gotten rid of acne as well as acne scars. I was prescribed Accutane and took the medication about 3 years ago and while it did completely get rid of my severe acne, the side effects were harsh. I am here to talk about one side effect that is still present, and that is facial redness. Almost like a Rosacea type of effect, but not Rosacea. Cheeks are ALWAYS red and because I am aware of it, whenever I get embarrassed, nervous, or feel pressure I automatically think "Oh boy, please don't let my face get red." (which makes it worse) I am no expert, but I can safely say The Regimen does not help the redness. The moisturizer, while successful for most of my experience with it, has started to leave a dry effect on my face no matter how much I put on. I even have some skin peelings around my face. It then leaves a burning sensation which also leads to irritation and redness. Regardless, the facial redness is something I hope to start putting an end to. I was wondering if anyone had any tips or advice on how to make the redness go away.

So two things I am having major difficulty with:

  1. Moisturizer -------> Leaves an irritable feeling and does not moisturize my face.
  2. Facial redness -------> Almost ALWAYS PRESENT and The Regimen isn't solving this problem.

*(BEFORE YOU ANSWER: Don't answer with comments like "stop using The Regimen", "Go see a Derm", or anything like that. I am well aware of the obvious solutions and I am looking for someone with a deeper and better knowledge for this stuff)

AND REGARDLESS OF YOUR ANSWER THANK YOU FOR YOUR HELP! banana.gif

Share this post


Link to post
Share on other sites

This is is my first forum post, and I have been on the Regimen for (at least) 16 months. I have had such great progress and this stuff has worked wonders on my face. It has gotten rid of acne as well as acne scars. I was prescribed Accutane and took the medication about 3 years ago and while it did completely get rid of my severe acne, the side effects were harsh. I am here to talk about one side effect that is still present, and that is facial redness. Almost like a Rosacea type of effect, but not Rosacea. Cheeks are ALWAYS red and because I am aware of it, whenever I get embarrassed, nervous, or feel pressure I automatically think "Oh boy, please don't let my face get red." (which makes it worse) I am no expert, but I can safely say The Regimen does not help the redness. The moisturizer, while successful for most of my experience with it, has started to leave a dry effect on my face no matter how much I put on. I even have some skin peelings around my face. It then leaves a burning sensation which also leads to irritation and redness. Regardless, the facial redness is something I hope to start putting an end to. I was wondering if anyone had any tips or advice on how to make the redness go away.

So two things I am having major difficulty with:

  1. Moisturizer -------> Leaves an irritable feeling and does not moisturize my face.
  2. Facial redness -------> Almost ALWAYS PRESENT and The Regimen isn't solving this problem.

*(BEFORE YOU ANSWER: Don't answer with comments like "stop using The Regimen", "Go see a Derm", or anything like that. I am well aware of the obvious solutions and I am looking for someone with a deeper and better knowledge for this stuff)

AND REGARDLESS OF YOUR ANSWER THANK YOU FOR YOUR HELP! banana.gif

Share this post


Link to post
Share on other sites

It maybe time to change moisturisers if you're finding that your skin is still reacting after such a long time following the regimen. Even if you're using all of Dan's products, try switching for a while to see if that helps.

Here is a link that suggests some over the counter products and ingredients to avoid.

http://www.acne.org/supplies-guide.inc.html

Share this post


Link to post
Share on other sites